U.S. doctors online nowAsk doctors free
Canada
A 39-year-old female asked:

Used to be on high dose prescribed ritalin (methylphenidate). now get nightly tachycardia up to 180bpm, adeenaline rush, sob, shak, headache. ritalin (methylphenidate) effects???

1 doctor answer1 doctor weighed in
Dr. Johanna Fricke
Pediatrics - Developmental and Behavioral 51 years experience
Stimulant effects &: effects do not persist long-term after discontinuation. A tachycardia of 180 warrants evaluation by a cardiologist, who may use a Holter monitor to record your heart rate & rhythm for 24 hours. List all of the herbs, vitamins, supplements, & prescribed, OTC & holistic medications you currently take to share at the cardiac evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 26, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.